| Model Number |
OTV-S7V |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the video system center did not have an image displayed.There were no reports of patient harm.
Event or Problem Description
The reported issue occurred during preparation for use prior to an unknown therapeutic procedure and the procedure was completed.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and additional information.Based on the results of the investigation, the reported issue was confirmed.According to the investigation, corrosion at video connector contact was confirmed and it was presumed that the electrical communication could not be conducted properly due to corrosion at the video connector contact.However, the definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.